# SDR JBXA9900069

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BDL, SMOKE TOILET MESSAGE DISPLAYED ON PRIMARY EICAS SCREEN, FOLLOWED IMMEDIATELY BY A CALL FROM THE FLIGHT ATTENDANT REPORTING SMOKE IN CABIN.  RETURNED TO BDL WITHOUT INCIDENT.  INSPECTED AIRCRAFT APU, AIR CONDITIONING, HYDRAULICS, AS WELL AS ENGINES FOR POSSIBLE SOURCE OF SMOKE, NO DEFECTS NOTED.  RAN AIRCRAFT ENGINES, APU AND ECS SYSTEMS WITH NO FAULTS NOTED.  INSPECTED AIRCRAFT ELECTRICAL SYSTEMS, RE-LAMPED LAV FASTEN SEATBELT SIGN, AND LAV FLUSH PUSH SWITCH IAW CL-65 AMM 33-25-00.  OPS CHECK GOOD, AIRCRAFT OK FOR RETURN TO SERVICE AT THIS TIME.
